# SDR AMTA200800185

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

120AF FLOOR PANEL HAS CORROSION AROUND EDGES.  REMOVED CORROSION, ORG MAT .080, MAT LOSS .001, REM MAT .079, FOUND TO BE WITHIN LIMITS 53-0053-1A, ALODINED AND PRIMED IAW SRM 51-20-01-0G.  (K)
